# SDR FOTR20160728001

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 651924650A
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FORE FLAP O/B END HAS SEVERAL GOUGES ON LEADING EDGE.
